Not a member yet? Register now and get started.

lock and key

Sign in to your account.

Account Login

Forgot your password?

Q&A: Is it a bad Idea to have a energy drink after taking klonopin?

02 Dec Posted by in Tweet Posts | 1 comment

Question by BaBa GaNoOsH: Is it a bad Idea to have a energy drink after taking klonopin?
I just started taking 1mg of klonopin last night and today I am tired and I just cant seem to keep my eyes open here at work. I was wondering if it would be okay to have a energy drink now, to wake me up, and then take another klonopin at bed time? Or is that not good for my heart?
No, I did not increase my dosage but good point lol.

I Completely forgot about coffee hahaha that should be alot better then a monster 🙂

Best answer:

Answer by sugar maples are so pretty!
Probably not the best idea considering energy drinks make you feel jittery. Isn’t a Klonopin a muscle relaxer?? Can’t remember. How long before you went to work did you take this pill?? I guess it would honestly depend on how long ago you took it. THe pill wont last for 15 hours or anything, probably 4-8 max. Just drink some good ole fashion coffee and stop tryign to put everythign in your body. Good Luck sleepy head:)

Know better? Leave your own answer in the comments!